Problems with Heroin in caps

Discussion in 'Heroin' started by methologist, Feb 14, 2007.

  1. methologist

    methologist

    Reputation Points:
    136
    Messages:
    151
    Joined:
    Feb 24, 2006
    Around here there is this type of heroin sold in clear capsules filled with off-white powder with some brown specs.

    I have only shot up about 5 times, but he noticed a few differences with these "caps".

    When dissolving the heroin in water, the shit smelled like peanut butter, but it all dissolved except the water had a slight brown tint.

    The rush was awesome after injecting, but within a few hours, I would feel like shit, his head would hurt, and him and his friends all had the shakes after sleeping for an hour, upon wakening gave very strange shakes.

    Anyways I want to know how to avoid this headache/nausea in the future without losing the entire amount trying to purify it with some acid/base technique.

    Could this heroin possibly be washed with Acetone or is it acetone soluble?
     
  2. Son of Axeman

    Son of Axeman Newbie

    Reputation Points:
    13
    Messages:
    32
    Joined:
    Jan 20, 2007
    30 y/o
    I amn't versed in heroin, but his advice would be to use the spoon/q-tip methid, to filter the H from the other stuff. However, the fact that all of the stuff dissolved slightly worries SWIM, as this is unusual.
     
  3. methologist

    methologist

    Reputation Points:
    136
    Messages:
    151
    Joined:
    Feb 24, 2006
    I used a cotton ball to filter the shit. The solution appeared as a clear/slightly off-colored liquid.

    I believe it may have been fentanyl because of the shakes he experienced later on in the evening. but isnt sure.
     
  4. Son of Axeman

    Son of Axeman Newbie

    Reputation Points:
    13
    Messages:
    32
    Joined:
    Jan 20, 2007
    30 y/o
    I would advise to discontinue use immediately. Shaking is no fun, and neither is IV Fentanyl, in place of Heroin.
     
  5. Orchid_Suspiria

    Orchid_Suspiria Silver Member

    Reputation Points:
    374
    Messages:
    1,633
    Joined:
    Feb 10, 2007
    40 y/o
    It doesn't sound like fentanyl but it does sound like some very bizzare heroin,I would be very wary of this.
     
  6. gojira

    gojira Newbie

    Reputation Points:
    8
    Messages:
    9
    Joined:
    Dec 19, 2006
    Sounds like "cotton fever", which is a bit of an enigma, as I have read so many differing opinions as to what it is, from a bacteria or toxin in cotton that is not surgical grade (like a cotton ball) to a particle that lodges in your liver. Reportedly a shot of saline or a clean shot will get rid of it. I had it bad about ten years ago, fever chills etc a few hours after shooting. But the fact that all yous friends got it make me say stay the hell away from that shit, its poisoned.
     
  7. jro2112

    jro2112 Newbie

    Reputation Points:
    3
    Messages:
    5
    Joined:
    Feb 21, 2007
    Cotton fever often starts immediately after injection. If you've ever had cotton fever, you'd know the feeling and take extra precaution against it (worst feeling in the world!). To me this does not sound much like cotton fever, but rather the aftermath of too much quinine. The dope I get is exactly the same as you describe (he and you must live near one another), and he tells me that the powder that surrounds the brown specs (heroin) is quinine. Of course there are numerous other cuts in a standard cap of dope, but it is predominantly quinine, which is added to intensify the rush. Quinine is primarily used to treat malaria, but also prevents nighttime leg cramps and arthritis. Its anti-inflammatory properties make it a welcomed addition to street heroin as chronic IV administration often leads to phlebitis (inflammation of the veins).

    If you're injecting heroin, product purity and sterile procedure are always a concern, but if you're injecting street dope, odds are you don't care too much about safety. While the primary cut of this street dope is most likely quinine, who knows what's going into your veins when you push that plunger to oblivion . . .
     
  8. kailey_elise

    kailey_elise Gold Member

    Reputation Points:
    5,998
    Messages:
    3,864
    Joined:
    Nov 3, 2004
    from Massachusetts, U.S.A.

    Just wanted to mention this sounds like a "dirty hit", which can be caused by (among other things) bacterial contamination. I heard from someone that they got 2 dirty hits and it was something in the water they used (the same bottle of H2O was apparently used 2x, then thrown away).

    Did everyone in the group use something else from the same source, water, cottons, cookers? The dope itself could have bacteria or something in it, I suppose.

    Anyway, I thought I'd throw that info out there, as it's a separate thing from "cotton fever".

    Oh, and dirty hits can take a while to set in. Both times that it happened to my aquaintance it took just over an hour to set in (which is how it was discovered the water was the problem, when a 3rd shot of the same product was done with a new source of water). So, if cotton fever sets in right away, I'd definately say it's a dirty hit. Shortly after the shot, a nap was taken; after an hour they woke up with uncontrollable shivering/shaking, massive headache and sensitivity to light. Hid under the covers until sleep came again and then felt better upon awakening. *shrug* Who knows? They never went to the doctor, so I was never able to find out what, exactly it might have been, and that person won't discuss it anymore.

    ~Kailey
     
    Last edited: May 7, 2007